# SDR ZJWA201709190001

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N667CA
- Make and model: Gulstm 500B
- Aircraft serial: 1468166
- Aircraft time: 22,600 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: ED12758
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT FULLY RETRACT AND EXTENDED SLOWLY. THE CLEVIS HAD BROKEN CAUSING ONLY THE AUXILIARY ACTUATOR TO BE FUNCTIONING.
